Couldn't find what you looking for?

TRY OUR SEARCH!

:cry:Is it normal to be coughing after chemotherahy and radiation? Does it mean you are healing?

Loading...

Well, no. Coughing after chemo and radiotherapy should be brought into doctors’ attention as soon as possible. After high-dose chemo and radiation therapy, patients may suffer from lung cells damage. This complication can appear either just few days after the treatment or even a few months after the treatment.

Other symptoms that a patient may experience are shortness of breath, generalized fatigue, dry cough, chest pain and low fever.

Some cases resolve on their own but they could also turn out to be life threatening. This is why if you or your loved-one is experiencing these symptoms after a chemo or radiation therapy, you should immediately inform your/their doctors about it. This complication can be treated and the sooner the treatment starts the better.
Reply

Loading...

Hallo,
Well I am not sure how much can cough indicate that the treatment is working. I think that cough might just be a side effect from the chemotherapy. It is often noticed that patient have cough after some cancer treatment. In some cases this can just be allergic reaction to something in the environment but in some cases it can indicate that this is caused by infection in your body. Where do you have cancer? I know that tumors on the lungs almost always cause coughs no matter if you have the therapy or not. You can always talk to your doctor about this. I hope that this helped you in any way.

All the best to you,
Karen
Reply

Loading...

Does phone radiation cause coughing
Reply

Loading...